# SDR FDEA201011234468

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS DENT AT STA 1705 S-15L.  ACCOMPLISHED ON EA F-5330-143215,  STA 1705 SKIN REAPIR AT STR 15L CAT B, REPAIR OF FAA FORM 8100-9 JAN 6, 2011 A NEW FAA APROVAL WHICH MUST BE ISSUED FINDING COMPLIANCE WITH 14 CFR 26.43 (D) AND 25.571 PRIOR THE INSP THRESHOLD OF 36,000 TOTAL AIRFRAME FLIGHT CYCLES.   MAJOR REPAIR.
